# SDR USAA950698

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Bs 1401/1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND HOLE CHAFED IN LONGERON 8R AT STA 1401 AND 1418.  CUT OUT CHAFED SECTION AND INSTALLED NEW SECTION OF LONGERON.  SPLICED PER USAIR TYPICAL REPAIR 53-10-17.  (W)
